# SDR SWAA2018102626266

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 63,080 hours, 36,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LIGHTED EXIT SIGN MISSING DIRECTIONAL ARROW.  R&R LENS IAW AMM.
